# SDR SWAA2022042697030

- Difficulty date: April 23, 2022
- Submitted: April 26, 2022
- Operation: Air carrier
- Aircraft: N8563Z
- Make and model: Boeing 737
- Aircraft serial: 64172
- Aircraft time: 13,880 hours, 6,583 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floorboard
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BIN FLOORBOARD CRACK FOUND / [01] FOUND 2.8' CRACK AT STA 770 ON CARGO FLOOR CENTERLINE. C/W INTERIM REPAIR PER SRM 53-00-53-1A-1. VISUAL REINSPECT AT 400 CYCLES. REPLACEMENT OR REPAIR AT 4000 CYCLES.
